Quality Choice Children's Chewable Orange Flavored 81mg. Aspirin Tablet 36-Count Boxes (Pack of 24)


Save 1% on the Quality Choice Children's Chewable Orange Flavored 81mg. Aspirin Tablet 36-Count Boxes (Pack of 24) by Quality Choice at Online Medicine Tips. Hurry! Limited time offer. Offer valid only while supplies last. Quality Choice Children's Chewable Orange Flavored Aspirin for Fever Reducer & Pain ReliefActive Ingredient: Aspirin 81mg. per tablet. Compare to the active ingredient in Bayer Children's Aspirin. Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething.


Quality Choice Children's Chewable Orange Flavored 81mg. Aspirin Tablet 36-Count Boxes (Pack of 24) by Quality Choice
4.6 out of 5 stars with 36 reviews
Condition: New
Availability: In Stock
$39.16
$39.15


Quantity:  

 


Product Description & Reviews

Quality Choice Children's Chewable Orange Flavored Aspirin for Fever Reducer & Pain Relief

Features & Highlights

  • Active Ingredient: Aspirin 81mg. per tablet
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething

Additional Information

Brand:
Quality Choice
Manufacturer:
Quality Choice
Category:
Aspirin
Release Date:
2008-02-05
UPC:
635515983069
Publisher:
Quality Choice
Binding:
Health and Beauty
Item Weight:
0.08 pounds
Package Weight:
1.8 pounds
Package Size:
7.4 x 3.9 x 10.8 inches

 


Have questions about this item (635515983069), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Quality Choice, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: PPAX1350225, ean: 0849648080131,
Bufferin provides the pain relief without the stomach discomfort. Directions: Adults and children 12 years and over: 2 tablets with a full glass of water. Dosage may be repeated every 4 hours while symptoms persist. Do not exceed 12 tablets in 24 hou...

mpn: 537845,
Temporarily relieves minor aches and pains. Ask your doctor about other uses for St. Joseph Safety coated 81 mg aspirin. Adult aspirin regimen.* Safety coated: Coating helps protect against stomach upset. Doctor recommended. Gluten free. *Talk to you...

ean: 0028047201013,
Bayer Extra Strength 500mg is clinically proven to relieve tough pain. Helps to relieve pain associated with headache, menstrual pain, minor pain of arthritis, muscle pain, pain and fever of colds and toothache. It is caffeine free, sodium free and c...

Bayer Low Dose Aspirin 81 mg Pain Reliever, Enteric Coated Tablets - 300 count. Pack of 3.Bayer Low Dose Aspirin 81 mg Keeps your blood flowing freely. Safety coated for stomach protection..